MAUDE Adverse Event Report: COVIDIEN VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E7507
Medical Device Problem Codes Material Discolored (1170); Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Peeling (1999)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after the procedure, the patient experienced skin peeling that was considered a burn after using the pad.There was a black circular spot found in one of the pad as shown in the pictures provided.
 
Additional Manufacturer Narrative
D10 concomitant products: e7507-db, e7507-db polyhesive ii rem ret el w/cord (lot#: unknown), e7507-db, e7507-db polyhesive ii rem ret el w/cord (lot#: unknown), e7507, e7507 polyhesive ii rem ret el w/cord (lot#: 251500024t).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
D10 concomitant product: e7507, e7507 polyhesive ii rem ret el w/cord (lot # 251500024t); e7507-db, e7507-db polyhesive ii rem ret el w/cord (lot # unknown); e7507, e7507 polyhesive ii rem ret el w/cord (lot # 251500024t) additional information: d3 (street 1, mfr city and mfr region), d4(model #, catalog number, expiration date, lot number and udi), g3, h4.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted that the pouch was shown containing the device's lot number.The product was shown with a discolored area.Functional testing found that without receiving the device, a detailed investigation could not be performed for the reported complaint.The customer is advised to return the device, so a complete evaluation can be performed.If additional information is obtained, or the product is returned, this investigation will be re-opened.It was reported that there was device related burn and the pad adhesive was aggressive.The reported issues could not be confirmed.The most likely cause could not be established from the information available.It was also reported that the pad gel was discolored.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN
boulevard insurgentes 19030
tijuana,mx CO 80301 3299
Manufacturer (Section G)
COVIDIEN
boulevard insurgentes 19030
tijuana,mx CO 80301 3299
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23474024
Report Number1717344-2025-01434
Device Sequence Number10558800
Product Code GEI
UDI-Device Identifier10884524000077
UDI-Public(01)10884524000077(17)270531(10)251810287T(20)01
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K822572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE7507
Device Catalogue NumberE7507
Device Lot Number251810287T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer11/05/2025
01/20/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/17/2025
01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11; SEE H11
Patient SexUnknown